# SDR AWXA200300625

- Difficulty date: May 2, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397490500000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT CENTER FLOOR PROFILE STR 38 LT TO STR 38 RT, FR-50.  MAINTENANCE REMOVED CENTER FLOOR PROFILE FROM STR 38 LT TO STR 38 RT, FR-50; FABRICATED A NEW REPLACEMENT CENTER FLOOR PROFILE; INSTALLED REPAIR PART IAW AWA ER 26-5341-03142-TB5.
